Cimatti, Giovanni
Il paradosso elettrotermico
Rendiconti del Seminario Matematico della Università di Padova, Tome 93 (1995) , p. 109-126
Zbl 0838.35125 | MR 1354353
URL stable : http://www.numdam.org/item?id=RSMUP_1995__93__109_0

Bibliographie

[1] W. Allegretto - H. Xie, Cα (Ω) solutions of a class of nonlinear degenerate elliptic systems arising in the thermistor problem, SIAM J. Math. Anal., 22 (1991), pp. 1491-1499. Zbl 0744.35016

[2] W. Allegretto - H. XIE, Existence of solutions for the time-dependent thermistor equations, IMA J. Appl. Math., 47 (1992), pp. 270-281. MR 1167737 | Zbl 0754.35170

[3] G. Cimatti, Remark on existence and uniqueness for the thermistor problem under mixed boundary conditions, Quart. Appl. Math., 47 (1989), pp. 117-121. MR 987900 | Zbl 0694.35137

[4] G. Cimatti, A bound for the temperature in the thermistor problem, IMA J. Appl. Math., 40 (1988), pp. 15-22. MR 983747 | Zbl 0694.35139

[5] G. Cimatti, Existence and uniquenessfor the equations of the Joule-Thomson effect, Appl. Anal., 41 (1991), pp. 131-144. MR 1103851 | Zbl 0757.35080

[6] P.M. Davidson, The theory of the Thomson effect in electrical contacts, Proc. Inst. Elect. Engrs., 96 (1) (1949), pp. 293-295.

[7] H. Diesselhorst, Über das Probleme eines elektrisch erwärmten Leiters, Ann. Phys., 1 (1900), pp. 312-325. JFM 31.0808.01

[8] S. Howison, A note on the thermistor problem in two space dimensions, Quart. Appl. Math., XLVII, 3 (1989). MR 1012273 | Zbl 0692.35094

[9] S. Howison - J.F. Rodrigues - M. Shillor, Stationary solutions to the thermistor problem, J. Math. Anal. Appl. (to appear). MR 1215637 | Zbl 0787.35033

[10] F. Kohlrausch, Über den stationären Temperatur-zustand eines elektrisch geheizten Leiters, Ann. Phys., 1 (1899), pp. 132-158. JFM 31.0807.02

[11] L. Landau - E. Lifchitz, Électrodynamique des milieux continus, Éditions Mir, Moscou (1969).

[12] F. Llewellyn, Jones The Physics of Electrical Contacts, Clarendon Press, Oxford (1957).

[13] P.G. Tait, On the thermo-electricity, Proc. Roy. Soc. Edin. (1870/71), pp. 308-311 and 597-602. JFM 07.0673.01

[14] W. Thomson, Mathematical and Physical Papers, Cambridge University Press (1882).